# SDR ASAA2017011019463

- Difficulty date: January 10, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 143A52403
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM ANGLE CRACKED BS  540 BETWEEN BL 0 - LBL 25.  ACFT GROUNDED.  REMOVED AND REPLACED IAW SRM 51-40-02.
